Soit
Let
@article{AIF_1983__33_2_43_0, author = {Barlet, Daniel}, title = {Fonctions de type trace}, journal = {Annales de l'Institut Fourier}, pages = {43--76}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {33}, number = {2}, year = {1983}, doi = {10.5802/aif.915}, mrnumber = {85c:32022}, zbl = {0498.32002}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.915/} }
Barlet, Daniel. Fonctions de type trace. Annales de l'Institut Fourier, Tome 33 (1983) no. 2, pp. 43-76. doi : 10.5802/aif.915. https://www.numdam.org/articles/10.5802/aif.915/
[1] Espace analytique des cycles... Fonctions de plusieurs variables II, Lecture Note n° 482.
[2] Familles analytiques de cycles et classes fondamentales relatives. Fonction de plusieurs variables complexes IV, Lecture Note n° 807. | Zbl
[3] Convexité de l'espace des cycles, Bull. Soc. Math., 106 (1978). | Numdam | Zbl
[4] Développements asymptotiques des fonctions obtenues par intégration sur les fibres. Inv. Math., 68 (1982), 129-174. | Zbl
[5] Équations différentielles à points singuliers réguliers, Lecture Note n° 163. | MR | Zbl
,[6] Residues and principal values on complex spaces, Math. Annalen, 194 (1971). | MR | Zbl
,[7] Séminaire de géométrie analytique, Revue Inst. E. Cartan, n° 5 (Nancy).
- On Lisbon integrals, Mathematische Zeitschrift, Volume 297 (2021) no. 1-2, p. 923 | DOI:10.1007/s00209-020-02540-6
- Analysis and Geometry on a Reduced Complex Space, Complex Analytic Cycles I, Volume 356 (2019), p. 207 | DOI:10.1007/978-3-030-31163-6_3
-
-Filtrations, Introduction to Stokes Structures, Volume 2060 (2013), p. 1 | DOI:10.1007/978-3-642-31695-1_1 - Real Blow-Up Spaces and Moderate de Rham Complexes, Introduction to Stokes Structures, Volume 2060 (2013), p. 115 | DOI:10.1007/978-3-642-31695-1_8
- Stokes-Filtered Local Systems Along a Divisor with Normal Crossings, Introduction to Stokes Structures, Volume 2060 (2013), p. 131 | DOI:10.1007/978-3-642-31695-1_9
- The Riemann–Hilbert Correspondence for Good Meromorphic Connections (Case of a Smooth Divisor), Introduction to Stokes Structures, Volume 2060 (2013), p. 147 | DOI:10.1007/978-3-642-31695-1_10
- Good Meromorphic Connections (Formal Theory), Introduction to Stokes Structures, Volume 2060 (2013), p. 159 | DOI:10.1007/978-3-642-31695-1_11
- Good Meromorphic Connections (Analytic Theory) and the Riemann–Hilbert Correspondence, Introduction to Stokes Structures, Volume 2060 (2013), p. 177 | DOI:10.1007/978-3-642-31695-1_12
- Push-Forward of Stokes-Filtered Local Systems, Introduction to Stokes Structures, Volume 2060 (2013), p. 195 | DOI:10.1007/978-3-642-31695-1_13
- Irregular Nearby Cycles, Introduction to Stokes Structures, Volume 2060 (2013), p. 207 | DOI:10.1007/978-3-642-31695-1_14
- Nearby Cycles of Stokes-Filtered Local Systems, Introduction to Stokes Structures, Volume 2060 (2013), p. 227 | DOI:10.1007/978-3-642-31695-1_15
- Stokes-Filtered Local Systems in Dimension One, Introduction to Stokes Structures, Volume 2060 (2013), p. 23 | DOI:10.1007/978-3-642-31695-1_2
- Abelianity and Strictness, Introduction to Stokes Structures, Volume 2060 (2013), p. 39 | DOI:10.1007/978-3-642-31695-1_3
- Stokes-Perverse Sheaves on Riemann Surfaces, Introduction to Stokes Structures, Volume 2060 (2013), p. 51 | DOI:10.1007/978-3-642-31695-1_4
- The Riemann–Hilbert Correspondence for Holonomic
-Modules on Curves, Introduction to Stokes Structures, Volume 2060 (2013), p. 65 | DOI:10.1007/978-3-642-31695-1_5 - Applications of the Riemann–Hilbert Correspondence to Holonomic Distributions, Introduction to Stokes Structures, Volume 2060 (2013), p. 79 | DOI:10.1007/978-3-642-31695-1_6
- Riemann–Hilbert and Laplace on the Affine Line (the Regular Case), Introduction to Stokes Structures, Volume 2060 (2013), p. 89 | DOI:10.1007/978-3-642-31695-1_7
- Uniqueness and factorization of Coleff-Herrera currents, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 18 (2010) no. 4, p. 651 | DOI:10.5802/afst.1219
- Decomposition of residue currents, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2010 (2010) no. 638 | DOI:10.1515/crelle.2010.004
- Products of residue currents of Cauchy–Fantappiè–Leray type, Arkiv för Matematik, Volume 45 (2007) no. 1, p. 157 | DOI:10.1007/s11512-006-0036-3
- Residues and D-modules, The Legacy of Niels Henrik Abel (2004), p. 605 | DOI:10.1007/978-3-642-18908-1_20
- Regular holonomic D-modules, Analytic D-Modules and Applications (1993), p. 193 | DOI:10.1007/978-94-017-0717-6_6
- Distributions and regular holonomic systems, Analytic D-Modules and Applications (1993), p. 281 | DOI:10.1007/978-94-017-0717-6_8
- Fonctions de type trace réelles et formes hermitiennes horizontales, Fonctions de Plusieurs Variables Complexes V, Volume 1188 (1986), p. 232 | DOI:10.1007/bfb0076825
- Le r�seauL 2 d'un syst�me holonome r�gulier, Inventiones Mathematicae, Volume 86 (1986) no. 1, p. 35 | DOI:10.1007/bf01391494
Cité par 25 documents. Sources : Crossref